# SDR SWAA2023020698158

- Difficulty date: February 2, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 16,215 hours, 7,971 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W HFEC OF REWORKED AREA OF #1 ENG PYLON HYD SUPPORT BRACKET PER NDT PART 6 51-00-00 PROC 23; FOUND 3 SEPARATE CRACK INDICATIONS ON FWD FACE OF FITTING OPENING; 15-25% FSH AT 12; 4 AND 7 O'CLOCK C/W HFEC OF REWORKED AREA OF #1 ENG PYLON HYD SUPPORT BRACKET PER NDT PART 6 51-00-00 PROC 23 FOUND 3 SEPARATE CRACK INDICATIONS ON FWD FACE OF FITTING OPENING 15-25% FSH AT 12 4 AND 7 O'CLOCK<[01] NDT NO LONGER APPLICABLE DUE TO FITTING REMOVAL AND REPLACEMENT. REF BARCODE TTG8Q00HLUQC
